The negatively charged membrane AN69 is known to evoke anaphylactoid reactions both without and with concomitant ACE inhibition. Underlying reasons are mainly the induction of bradykinin release due to the negatively charged membrane and the reduced degradation of bradykinin due to ACE inhibition. This complication has been reported repeatedly, but anaphylactoid reactions still occur in clinical practice. We recently had to treat two patients who suffered anaphylactoid reactions during extracorporal therapy with an AN69 membrane and simultaneous ACE inhibition. The first incident occurred in a patient on hemodialysis, the second was in a patient on continuous venovenous hemofiltration. An anaphylactoid reaction induced by an AN69 membrane during continuous, extracorporal treatment in combination with ACE inhibition has not been reported so far. Our report intends to serve as a reminder that the potentially lethal combination of AN69 membranes with ACE inhibitor treatment should be avoided.